# SDR MASA2011042702520

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,252 hours, 38,126 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR LENS CRACKED.  R2 LENS LIGHT.
